A 26-year-old female asked:
Pressure behind nose eyes eyebrows feel my head throbbing mainly in back of head neck withdrawal from wellbutrin (bupropion) feeling dizzy and foggy derealization?
1 doctor answer • 2 doctors weighed in
Psychiatry 57 years experience
Wellbutrinwithdrawal: I understand your distress.
Wellbutrin (bupropion) is a medication for Depression. It can have withdrawal symptoms of headache, dizziness, and depersonalization.
Duration of withdrawal symptoms will depend on how long you have taken Wellbutrin (bupropion) and how quickly you tapered off, and your metabolism.
See Psychiatrist for Diagnosis, monitoring of withdrawal symptoms; and Therapy for stress in your life.
Created for people with ongoing healthcare needs but benefits everyone.
1.8k viewsReviewed >2 years ago
Last updated Nov 10, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.